# SDR CKSA95103

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: A5 Card
- Part number: 897080
- Condition: Shorted
- Location: Apu
- Part time: 74,308 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLAX - APU FIRE WARNING 'A' LOOP GIVES INTERMITTENT WARNING DURING FLIGHT WITH APU SHUTDOWN.  'B' CIRCUIT OK.  REMOVED AND REPLACED A5 CARD PER MM 26-10-00.  OPS CHECK FOUND SATISFACTORY.  (M)
